1
TITLE: Experimentally Accessible Orbits Near a Bykov Cycle
AUTHORS: Roberto Barrio; Maria Carvalho ; Luisa Castro ; Alexandre A P Rodrigues ;
SOURCE: INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, VOLUME: 30, ISSUE: 10, PUBLISHED: 2020
INDEXED IN: Scopus WOS
2
TITLE: The Role of the Saddle-Foci on the Structure of a Bykov Attracting Set  Full Text
AUTHORS: Mario Bessa; Maria Carvalho ; Alexandre A P Rodrigues ;
SOURCE: QUALITATIVE THEORY OF DYNAMICAL SYSTEMS, VOLUME: 19, ISSUE: 1, PUBLISHED: 2020
INDEXED IN: WOS
3
TITLE: Weak Gibbs measures and equilibrium states  Full Text
AUTHORS: Maria Carvalho ; Sebastian A Perez;
SOURCE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 35, ISSUE: 3, PUBLISHED: 2020
INDEXED IN: Scopus WOS
4
TITLE: MODULI OF STABILITY FOR HETEROCLINIC CYCLES OF PERIODIC SOLUTIONS
AUTHORS: Maria Carvalho ; Alexander Lohse; Alexandre A P Rodrigues ;
SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 39, ISSUE: 11, PUBLISHED: 2019
INDEXED IN: Scopus WOS
5
TITLE: A variational principle for free semigroup actions  Full Text
AUTHORS: Maria Carvalho ; Fagner B Rodrigues; Paulo Varandas ;
SOURCE: ADVANCES IN MATHEMATICS, VOLUME: 334, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
6
TITLE: Complete Set of Invariants for a Bykov Attractor  Full Text
AUTHORS: Maria Carvalho ; Alexandre P Rodrigues ;
SOURCE: REGULAR & CHAOTIC DYNAMICS, VOLUME: 23, ISSUE: 3, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef
7
TITLE: Quantitative recurrence for free semigroup actions  Full Text
AUTHORS: Maria Carvalho ; Fagner B Rodrigues; Paulo Varandas ;
SOURCE: NONLINEARITY, VOLUME: 31, ISSUE: 3, PUBLISHED: 2018
INDEXED IN: Scopus WOS CrossRef: 4
8
TITLE: Equilibrium states for impulsive semiflows  Full Text
AUTHORS: José F. Alves ; Maria Carvalho ; Jaqueline Siqueira;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 451, ISSUE: 2, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef
9
TITLE: Semigroup Actions of Expanding Maps  Full Text
AUTHORS: Maria Carvalho ; Fagner B Rodrigues; Paulo Varandas ;
SOURCE: JOURNAL OF STATISTICAL PHYSICS, VOLUME: 166, ISSUE: 1, PUBLISHED: 2017
INDEXED IN: Scopus WOS CrossRef: 9
10
TITLE: (Semi)continuity of the entropy of Sinai probability measures for partially hyperbolic diffeomorphisms  Full Text
AUTHORS: Carvalho, M ; Varandas, P ;
SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 434, ISSUE: 2, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
Page 1 of 3. Total results: 27.